Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A cyclic monotonically normal space which is not $ K\sb 0$


Author: Mary Ellen Rudin
Journal: Proc. Amer. Math. Soc. 119 (1993), 303-307
MSC: Primary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1993-1185281-8
MathSciNet review: 1185281
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a space as in the title, thus answering a variety of questions.


References [Enhancements On Off] (What's this?)

  • [B] C. Borges, On stratifiable spaces, Pacific J. Math. 17 (1966), 1-16. MR 0188982 (32:6409)
  • [BR] Z. Balogh and M. E. Rudin, Monotonic normality, Topology Appl. 47 (1992), 115-127. MR 1193194 (94b:54065)
  • [vD] E. van Douwen, Simultaneous extensions of continuous functions, Thesis, Vrjie Universiteit, Amsterdam, 1975.
  • [H] R. Heath, Stronger forms of monotonic normality (to appear).
  • [K] K. Kuratowski, Topology, vol. I, Academic Press, New York, 1966. MR 0217751 (36:840)
  • [M] P. Moody, Acyclic monotonically normal spaces, Thesis, Mathematical Institute, Oxford, 1988.
  • [MR] P. Moody and W. Roscoe, A cyclic monotone normality, Topology Appl. 47 (1992), 53-67. MR 1189992 (93m:54037)
  • [vM] J. van Mill, The reduced measure algebra and a $ {K_1}$-space which is not $ {K_0}$, Topology Appl. 13 (1982), 123-132. MR 644107 (83b:54017)
  • [vMR] J. van Mill and G. M. Reed, Open problems in topology, North-Holland, Amsterdam, 1990. MR 1078636 (92c:54001)
  • [MRRC] P. Moody, M. Reed, W. Roscoe, and P. Collins, A lattice of conditions on topological spaces. II, $ \S3$, Fund. Math. (to appear). MR 1124537 (92e:54024)
  • [Z] P. Zenor, Monotonically normal spaces, Notices Amer. Math. Soc. 17 (1970), 1034.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1185281-8
Keywords: Monotonic normality, $ {K_0}$ space
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society